On the global Gaussian Lipschitz space
Artikel i vetenskaplig tidskrift, 2017

A Lipschitz space is defined in the Ornstein-Uhlenbeck setting, by means of a bound for the gradient of the Ornstein-Uhlenbeck Poisson integral. This space is then characterized with a Lipschitz-type continuity condition. These functions turn out to have at most logarithmic growth at infinity. The analogous Lipschitz space containing only bounded functions was introduced by Gatto and Urbina and has been characterized by the authors.

Författare

Liguang Liu

Peter Sjögren

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Proceedings of the Edinburgh Mathematical Society

0013-0915 (ISSN) 1464-3839 (eISSN)

Vol. 60 707-720

Ämneskategorier

Matematik

Matematisk analys

Fundament

Grundläggande vetenskaper

DOI

10.1017/S0013091516000390